On exceptional times for generalized Fleming-Viot processes with mutations

Type de document :
Article dans une revue
Stochastic Partial Differential Equations : Analysis and Computations, 2014, 2 (1), pp.84-120
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01023942
Contributeur : Serena Benassù <>
Soumis le : mardi 15 juillet 2014 - 14:48:08
Dernière modification le : jeudi 27 avril 2017 - 09:46:59

Identifiants

  • HAL Id : hal-01023942, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

J. Berestycki, L. Doering, L. Mytnik, L. Zambotti. On exceptional times for generalized Fleming-Viot processes with mutations. Stochastic Partial Differential Equations : Analysis and Computations, 2014, 2 (1), pp.84-120. <hal-01023942>

Partager

Métriques

Consultations de la notice

39